Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    High Fall's Avatar
    High Fall is offline New Member
    Join Date
    Feb 2002
    Posts
    14

    Not sure about this...

    Not sure the answer to this one so hopefully someone here might know. Bare with me as I try to explain what he told me. A friend called today and said he saw in his urine what appeared to be clear (somewhat white in color) one inch in lenght stringy like substance (Not semen). He also went on to say it also appeared to be as if you took the ends of gel caps and linked them together to get a 1" strand.

    He is currently taking:

    1-ad (Gel Caps)
    LPC (Gel Caps)
    Glutaminine (Powder Form)
    Creatine (Powder form)
    and Micellean Protien Shakes

    IMO I think the gel caps are not thoroughly disolving but I dont know. Again maybe someone knows a little more about this through their own experience and for all I know it has nothing to do with the supps he is taking. Any help would be appreciated.

    High Fall

    PS It doesnt hurt when he urinates or anything and it has only happened this one time.

  2. #2
    Iron horse's Avatar
    Iron horse is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Toronto
    Posts
    2,396
    I don't think its gel caps.. something more complicated.

  3. #3
    High Fall's Avatar
    High Fall is offline New Member
    Join Date
    Feb 2002
    Posts
    14
    Thanks Iron Horse! I am beginning to think that myself, I will keep this up for a bit longer and maybe someone who has heard of this will read and post on it.


    High Fall

  4. #4
    LittleMeth's Avatar
    LittleMeth is offline Junior Member
    Join Date
    Mar 2002
    Posts
    107
    I am not sure what it means when you piss out a stringy clear/white thing. Was this thing in the toilet before he started urinating? Maybe he should contact a doctor.

  5. #5
    Tobey is offline Retired IRON CHEF Mod
    Join Date
    Dec 1969
    Location
    Alabama
    Posts
    1,886
    Ok I'll give this a stab with what biology knowledge that I do posses. I know that it has nothing to do with the supplements that he is taking. It sounds like your friend has a bacterial infection of somekind that most likely will cause him significant pain in the very near future if he does not get to the doctor for some much needed antibiotics. And even if it is not some form of STD, shit like that comeing out the end of your boy deserves a doctors visit would'nt you agree?
    Tobey

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •